MathSciNet Relay Station
MathSciNet bibliographic data
MR1471055 11G40 (11G05)
Howe, Lawrence Twisted Hasse-Weil $L$-functions and the rank of Mordell-Weil groups. Canad. J. Math. 49 (1997), no. 4, 749–771.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement